# SDR REXA2024102801066

- Difficulty date: March 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 21,511 hours, 16,210 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: 601R134001
- Condition: Deformed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND BOTH LUGS LABELED ""C"" & ""F"" ON THE L/H AILERON ARE PREVIOUSLY OVERSIZED. FABRICATION OF O/S BUSHINGS (QTY. 2) IS REQUIRED.   REPAIRED IAW BOMBARDIER REO 670-57-61-237 REV-- DATE 2017-07-25. "
